# SDR DALA2017043003458

- Difficulty date: April 29, 2017
- Submitted: April 30, 2017
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 46,296 hours, 24,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y1225 LOC BTW FR 66/68 AT AFT GALLEY AREA. REPLACED FLOORBEAM +Y1225 LOCATED BTW FR 66 TO FR 68 AT AFT GALLEY AREA 51-72-11 AND DRAWING D53472780.
